# SDR 2010FA0001094

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N46261
- Make and model: Cessna 152
- Aircraft serial: 15283024
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ECL011ST
- Part serial: 590352
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LW5R) 4 CYLINDER ASSEMBLIES WERE INSTALLED AT ENGINE TT OF 5324.4 HRS.  CYLINDER NR 2 FAILED COMPRESSION TESTING AT ENGINE TT OF 5757.1 AND A CRACK IN THE CYLINDER HEAD NEAR THE EXHAUST VALVE WAS DISCOVERED.  THE CYLINDER HAD 432.7 TIS ON THIS ENGINE.  4 PISTON PINS (PN LW13445) AND 8 PISTON PIN PLUGS (PN SL 11625) WERE INSTALLED AT THE SAME TIME AS THE CYLINDER ASSEMBLIES.  AT CYLINDER REMOVAL, 1 PISTON PIN PLUG IN THE NR 2 CYLINDER WAS SIGNIFICANTLY WORN AND SCORING WAS FUND ON THE CYLINDER WALL.
